# SDR CA090911008

- Difficulty date: September 7, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Vent Line
- Condition: Fractured
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN FLIGHT SMOKE WAS EVIDENCED IN THE CABIN AND THE ENGINE FIRE WARNING WAS ACTUATED,. FIRE BOTTLES WERE DISCHARGED AND THE ENGINE WAS SHIT DOWN. INITIAL INSPECTION REVEALLED A FRACTURED 6&7 BEARING VENT LINE AND INTERNAL TURBOMACHINERY DAMAGE. THE ENGINE WILL BE INVESTIGATED TO ESTABLISH CAUSE. (TC# 20090911008)
